Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 25, 2016, 3:15 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2016, 3:15 AM CST (09:15 UTC)
- Expired
- Feb 26, 2016, 3:08 AM CST
- In force
- 24 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
058 WHUS73 KMKX 250915 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CST THU FEB 25 2016 ...STRONG NORTHWEST WINDS CONTINUE... .A LARGE AND INTENSE LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES EARLY THIS MORNING WILL CONTINUE TO PULL AWAY FROM THE REGION TODAY. MEANWHILE...HIGH PRESSURE WILL BE BUILDING IN FROM THE WEST. THIS WILL MAINTAIN A TIGHT PRESSURE GRADIENT AND STRONG GUSTY WINDS OVER THE NEARSHORE WATERS THROUGH THIS AFTERNOON. THE WINDS AND WAVES WILL THEN GRADUALLY SUBSIDE TONIGHT. LMZ643>646-251715- /O.CAN.KMKX.GL.W.0003.000000T0000Z-160226T0000Z/ /O.NEW.KMKX.SC.Y.0019.160225T0915Z-160226T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS TO 30 KNOTS...SUBSIDING TO 15 TO 25 KNOTS LATER THIS AFTERNOON...AND 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET LATE THIS AFTERNOON AND 3 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
4 follow-up statements
267 WHUS73 KMKX 251534 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CST THU FEB 25 2016 ...STRONG NORTHWEST WINDS CONTINUE... .A LARGE AND INTENSE LOW PRESSURE SYSTEM WILL CONTINUE TO PULL AWAY FROM THE EASTERN GREAT LAKES TODAY. MEANWHILE...HIGH PRESSURE WILL BE BUILDING IN FROM THE WEST. THIS WILL MAINTAIN A TIGHT PRESSURE GRADIENT AND STRONG GUSTY WINDS OVER THE NEARSHORE WATERS THROUGH THIS AFTERNOON. THE WINDS AND WAVES WILL THEN GRADUALLY SUBSIDE TONIGHT. LMZ643>646-252345- /O.CON.KMKX.SC.Y.0019.000000T0000Z-160226T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...LOWERING TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET LATE THIS AFTERNOON AND 3 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
209 WHUS73 KMKX 252104 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CST THU FEB 25 2016 ...STRONG NORTHWEST WINDS CONTINUE... .A LARGE AND INTENSE LOW PRESSURE SYSTEM WILL CONTINUE TO PULL AWAY FROM THE EASTERN GREAT LAKES TONIGHT. MEANWHILE...HIGH PRESSURE WILL BE BUILDING IN FROM THE WEST. THIS WILL MAINTAIN A TIGHT PRESSURE GRADIENT AND STRONG GUSTY WINDS OVER THE NEARSHORE WATERS INTO THIS EVENING. THE WINDS AND WAVES WILL THEN GRADUALLY SUBSIDE TONIGHT. LMZ643>646-260515- /O.CON.KMKX.SC.Y.0019.000000T0000Z-160226T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 PM CST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET AND 3 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
675 WHUS73 KMKX 260253 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CST THU FEB 25 2016 ...BLUSTERY NORTHWEST WINDS TO CONTINUE SLOWLY SUBSIDING... .NORTHWEST WINDS WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT AS A PRESSURE GRADIENT WEAKENS OVER LAKE MICHIGAN. A FEW GUSTS TO 25 KNOTS ARE STILL POSSIBLE UNTIL LATE TONIGHT. HIGH WAVES WILL CONTINUE TO SUBSIDE OVERNIGHT AS WELL. LMZ643>646-261100- /O.CON.KMKX.SC.Y.0019.000000T0000Z-160226T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 853 PM CST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
840 WHUS73 KMKX 260908 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CST FRI FEB 26 2016 ...NORTHWEST WINDS DIMINISHING... .HIGH PRESSURE OVER THE PLAINS WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY CONTINUING THE DIMINISHING TREND IN THE WINDS THIS MORNING. LMZ643>646-261015- /O.CAN.KMKX.SC.Y.0019.000000T0000Z-160226T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 AM CST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS LATER THIS MORNING. WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE MORE LATER THIS MORNING. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 9:21 PM CST, 5 hours 54 minutes earlier.
Area forecast discussion, Feb 24, 9:21 PM CST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 PM CST WED FEB 24 2016 .UPDATE... ALLOWED WIND ADVISORY TO EXPIRE AT 9 PM CST. STRONGEST PRESSURE RISES BEHIND LOW PRESSURE OVER LAKE ERIE WILL PASS SOUTH OF WI OVERNIGHT...HOWEVER LINGERING PRESSURE GRADIENT WILL CONTINUE TO CAUSE BLUSTERY NORTH WINDS. THE STRONGEST WINDS WILL BE OVER EASTERN CWA...ALONG LAKESHORE WHERE GUSTS TO 35 MPH WILL BE POSSIBLE. WILL CONTINUE CHANCES FOR -SN ACROSS FAR SOUTHEAST CWA OVERNIGHT AS LINGERING MID-LEVEL DEFORMATION ZONES FLIRTS WITH THIS AREA. BUMPED UP TEMPS A DEGREE OR SO DUE TO THICKENING CLOUDS AND LOW LEVEL MIXING. && .AVIATION/06Z TAFS/... PRIMARY CONCERN THIS EVENING IS SNOW SHOWERS JUST OFF SHORE OVER LAKE MICHIGAN. THE LOW CAUSING THOSE SHOWERS IS GRADUALLY MOVING OFF TO THE NORTHEAST...SO CONFIDENT THAT OTHER THAN A FEW STRAY FLAKES HERE AND THERE...THE SNOW SHOULD MOSTLY STAY AWAY FROM THE TAF SITES. CIGS AT MKE AND ENW SHOULD CONTINUE TO BOUNCE AROUND 3KFT THROUGH THE NIGHT. FURTHER INLAND...MOST SHORT TERM GUIDANCE...ALONG WITH SOUNDINGS FROM THE SYNOPTIC SCALE MODELS...INDICATE THAT CIGS AT MSN AND USE WILL FALL TO MVFR FROM LATE TONIGHT THROUGH TOMORROW MORNING. HOWEVER...CIGS UPSTREAM ARE STILL HANGING AROUND 3.5KFT...SO NOT CONFIDENT THAT MODELS HAVE A GREAT HANDLE ON THIS SITUATION. SOUNDINGS SHOWING GUSTY WINDS PERSISTING THROUGH THE NIGHT AND INTO TOMORROW. MODELS SHOW GOOD AGREEMENT ABOUT MID-LEVELS REALLY DRY OUT TOMORROW. LOW LEVELS WILL DRY OUT MORE SLOWLY...BUT GIVEN THE COLD AND DRY AIR ADVECTION BEHIND THE DEPARTING LOW...EXPECT CLOUDS TO SCATTER OUT TOMORROW AFTERNOON. && .MARINE...WILL CONTINUE GALE WARNING THROUGH TONIGHT AS FREQUENT WIND GUSTS OF 35 TO 40 KNOTS ARE EXPECTED OFF SHORE DUE TO TIGHT PRESSURE GRADIENT OVER THE GREAT LAKES. LOW PRESSURE SYSTEM CAUSING TIGHT PRESSURE GRADIENT CURRENTLY NEAR LAKE ERIE WILL CONTINUE TO TRACK NORTHEAST TONIGHT AND THURSDAY. MAY BE ABLE TO DOWNGRADE GALE WARNING TO SMALL CRAFT ADVISORY EARLIER ON THURSDAY AS WINDS SUBSIDE. && .PREV DISCUSSION... /ISSUED 513 PM CST WED FEB 24 2016/ UPDATE...FRONTOGENETICAL FORCING MUCH WEAKER AND MOVING OFF TO THE EAST FAIRLY RAPIDLY EARLY THIS EVENING. GREAT LAKES RADAR MOSAIC SHOWING DIMINISHING AREA OF DBZ OVER WESTERN AND CENTRAL LAKE MI...UPSTREAM FROM RACINE AND KENOSHA AREAS. HENCE EXPECT SNOWFALL TO REMAIN LESS THAN AN INCH IN EASTERN PARTS OF THOSE COUNTIES. ALL MESOSCALE MODELS ALSO SHOWING ONLY VERY LIGHT RETURNS AFFECTING SOUTHEAST WI THIS EVENING. HAVE ALREADY DROPPED WINTER WEATHER ADVISORY BUT WILL EXTEND WIND ADVISORY OVER MILWAUKEE AND OZAUKEE COUNTIES SOUTHWARD AS POTENTIAL FOR SUSTAINED WINDS OF 26 KNOTS AND GUSTS TO 39 KNOTS STILL POSSIBLE THROUGH THE EVENING. MARINE... NO CHANGE TO ONGOING GALE WARNING. LAKESHORE LOCATIONS HAVE BEEN REACHING GALE CRITERIA AT TIMES SINCE MID-MORNING. KNSW3 ON KENOSHA LAKESHORE HAS REACHED GUSTS OF 40-41KTS SEVERAL TIMES THIS AFTERNOON. TIGHTEST PRESSURE GRADIENT ASSOCIATED WITH STRONG LOW PRESSURE OVER EASTERN GREAT LAKES WILL AFFECT LAKE MICHIGAN TONIGHT WITH GRADUAL LOOSENING ON THURSDAY. PREV DISCUSSION... /ISSUED 326 PM CST WED FEB 24 2016/ TONIGHT - CONFIDENCE...MEDIUM WATER VAPOR/RAP ANIMATION SHOWS LARGE STORM SYSTEM HEADING NORTHEAST. THE SURFACE REFLECTION REVEALS A 987 MB LOW CENTER IN CNTRL OH CONTINUING TO HEAD NE IN THE DIRECTION OF LOWEST 3 HOUR PRES FALLS. GRADIENT REMAINS TIGHT ACROSS SE WI SO POTENTIAL REMAINS FOR ADVISORY LEVEL SUSTAINED WINDS. ADVISORY GUSTS NOT AS LIKELY BUT HAVE HAD SOME GUSTS REACHING ADVISORY NEAR THE LAKESHORE. GFS AND ECMWF CONTINUE TO BRUSH SE WI WITH LIGHT QPF WHILE THE NAM AND MESO MODELS SHOW THIS BAND MAKING VERY LITTLE PROGRESS INTO SE WI. FINALLY GETTING REPORTS OF LIGHT SNOW REACHING THE GROUND. INITIAL BAND REALLY WIPED OUT HITTING THE DRY AIR BUT SECONDARY SURGE HAS SUCCESSFULLY PIVOTED INTO SE WI FROM SRN LAKE MI. SO WILL RETAIN HIGHER POPS IN THE SE WITH POTENTIAL FOR AN INCH OR TWO..BUT THE TWO IS PROBABLY A STRETCH. SINCE THE TIMING W/RUSH HOUR AND THE VERY STRONG WINDS WILL RETAIN THE WINTER WEATHER ADVISORY. WITH THE CLOUD COVER AND WINDS STAYING UP HAVE NUDGED LOWS UP A SMIDGE. THURSDAY - CONFIDENCE...MEDIUM DAVA ASSOCIATED WITH APPCH MID LEVEL RIDGING TAKES HOLD DURG THE MRNG HRS. GRADIENT PROGGD TO RELAX A BIT AS THE DAY WEARS ON. LLVL RH PROGS AND GFS MOS SUGGEST SOME BREAKS TO THE CLOUD COVER. SO WILL HINT AT THAT IN THE GRIDS. HOWEVER WITH -10 TO -12C 850 MILLIBAR THERMAL TROUGH ARRIVING EXTENSIVE CLEARING MAY BE HARD TO COME BY WHICH THE NAM MOS AND BUFKIT LATCH ONTO. THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS HIGH. GOOD AGREEMENT AMONG THE DETERMINISTIC GUIDANCE THIS PERIOD WITH NORTHWEST FLOW PREVAILING ALOFT. SURFACE RIDGING INITIALLY OVER THE CENTRAL GREAT PLAINS WILL SLIDE SOUTHEAST AND WEAKEN SLIGHTLY WHILE CONSOLIDATING OVER THE LOWER MISSISSIPPI AND OHIO VALLEYS ON FRIDAY. LOOK FOR COOLER TEMPERATURES THURSDAY NIGHT AS COLD ADVECTION DROPS 850 MB TEMPERATURES TO AROUND MINUS 10 TO 12 CELSIUS. SOME MOISTURE LINGERS AROUND 900 MB SUGGESTING SCATTERED TO BROKEN CLOUD COVER AT THIS HEIGHT THROUGH THE NIGHT. LOW TEMPERATURES SHOULD STILL DROP INTO THE 20S AREA-WIDE DESPITE THE CLOUDS. EXPECT A DECENT WARM-UP ON FRIDAY AS THE 850 MB FLOW TURNS WESTERLY AND SOME WEAK WARM ADVECTION WORKS IN AT THE LOWER LEVELS. 925 MB TEMPERATURES CLIMB TO AROUND MINUS 4 TO 5 DEGREES CELSIUS...SUPPORTING HIGHS IN THE 30S GIVEN ATMOSPHERIC PROFILES AND LOW-LEVEL WIND SPEEDS. SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. NORTHWEST FLOW ALOFT SATURDAY GRADUALLY TRANSITIONS TO SOUTHWEST ON SUNDAY AS SHORTWAVE TROUGHING TRANSLATES THROUGH THE UPPER MIDWEST AND WESTERN GREAT LAKES REGIONS. SURFACE PRESSURES WILL BEGIN FALLING ON SATURDAY AS SURFACE LOW ORGANIZES OVER THE NORTHERN ROCKIES. EXPECT THE SURFACE LOW TO ARC FROM THE NORTHERN AND CENTRAL PLAINS SATURDAY EVENING...ACROSS SOUTHERN WISCONSIN ON SUNDAY...AND INTO THE EASTERN GREAT LAKES SUNDAY EVENING. WARM ADVECTION WHICH BEGAN FRIDAY NIGHT WILL CONTINUE SATURDAY MORNING ALLOWING FOR A NICE WARM-UP. 925 TEMPERATURES OF 4 TO 5 DEG C ON THE 24.12Z GFS AND 9 TO 10 ON THE 24.12Z ECMWF SUGGEST HIGHS SATURDAY OF AT LEAST 45 T0 50...AND PERHAPS EVEN WARMER PER THE ECMWF. TOOK A CONSENSUS BLEND FOR NOW...BUT MAY NEED TO BUMP HIGHS UP A LITTLE GOING FORWARD. WARM AND UNSETTLED CONDITIONS EXPECTED ON SUNDAY WITH THE LOW- LEVEL BAROCLINIC ZONE BISECTING THE AREA. INCREASING JET-LEVEL DIVERGENCE...LOW TO MID LEVEL FRONTOGENESIS...AND 700 TO 400 MB DIFFERENTIAL CYCLONIC VORTICITY ADVECTION ALL POINT TOWARDS SUFFICIENT SYNOPTIC-SCALE LIFT FOR PRECIPITATION BEGINNING SUNDAY MORNING. THERE IS A SHORT PERIOD SUNDAY MORNING WHERE SURFACE TEMPERATURES COULD SUPPORT A BRIEF MIX ACROSS OUR NORTH...BUT BY AND LARGE THIS SHOULD BE AN ALL RAIN EVENT ON SUNDAY. EXPECT A DECENT TEMPERATURE GRADIENT SUNDAY AFTERNOON...WITH HIGHS RANGING FROM THE 40S NORTH TO LOWER 50S SOUTH. ONCE AGAIN THE 23.12Z ECMWF IS ON THE WARMER SIDE OF THE GUIDANCE ENVELOPE. TEMPERATURES WILL TUMBLE BELOW FREEZING SUNDAY EVENING AS THE FRONTAL ZONE SHIFTS SOUTH AND COLD ADVECTION COMMENCES. PRECIPITATION TYPE SHOULD TRANSITION TO LIGHT SNOW SUNDAY NIGHT. MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS LOW. NORTHWEST FLOW ON MONDAY TRANSITIONS TO WESTERLY ON TUESDAY WITH WEAK SHORTWAVE ENERGY SLIDING BY LARGELY TO OUR NORTH. SOME GENERAL AGREEMENT IN SURFACE FEATURES ON MONDAY WITH HIGH PRESSURE TO OUR SOUTH AND WEAK TROUGHING TO OUR WEST AND NORTH. UNCERTAINTY STILL EXISTS REGARDING TIMING AND PLACEMENT OF LIGHT PRECIPITATION MONDAY NIGHT AND TUESDAY. WILL DEFER TO BLENDED MODEL CONSENSUS POPS GIVEN THIS. TEMPERATURES APPEAR COLD ENOUGH FOR MOST OF THE PRECIPITATION DURING THIS PERIOD TO FALL AS SNOW. ANOTHER...STRONGER...LOW PRESSURE SYSTEM SHOULD PASS TO OUR SOUTH ON WEDNESDAY. BOTH 24.12Z GFS AND 24.00Z ECMWF SOLUTIONS GENERATE A DECENT QPF SWATH WITH THIS SYSTEM...HOWEVER THE ECMWF CONFINES THIS PRECIPITATION TO OUR SOUTH OVER CENTRAL ILLINOIS. MORE SUPPRESSED SOLUTION PERSISTS IN THE 24.12Z ECMWF DETERMINISTIC RUN...WITH PRECIPITATION BARELY BRUSHING OUR SOUTHEASTERN BORDER. NEEDLESS TO SAY...LOW CONFIDENCE IN PRECIPITATION FORECAST FOR WEDNESDAY. FOR NOW...CONSENSUS POPS APPEAR THE WAY TO GO. PLENTY OF TIME FOR THINGS TO COME INTO BETTER FOCUS AS WE HEAD FORWARD HOWEVER. AVIATION/00Z TAFS/...MAIN STORY IS STRONG NORTH/NORTHEAST WINDS AROUND 988MB SFC LOW HEADING INTO OH VLY. SNOW AREA HAS MOVED INTO FAR SE WI ARND KRAC AND KENW SO SOME IFR VSBYS EXPECTED ESP WITH THE STRONGER WINDS CONTRIBUTING TO VSBY REDUCTION. MVFR CIGS LIKELY WITH THIS BAND AND SOME OTHER MVFR CIGS NOTED ARND WI. EXPECT THIS SNOW AREA TO PERSIST INTO AT LEAST MID EVENING THOUGH BULK OF HEAVIEST SNOW LIKELY TO REMAIN OFFSHORE AND OFF TO THE SOUTHEAST OF WI. LLVL RH/MOS GUID SUGGESTS SOME OF THESE MVFR CIGS WILL HANG AROUND INTO TONIGHT WITH MORE OF A VFR DECK ON THURSDAY. WINDS TO TURN MORE NNW AS LOW PULLS FURTHER AWAY. MARINE...STRONG WINDS ARE EXPECTED INTO THURSDAY IN ASSOCIATION WITH AN INTENSE LOW PRESSURE SYSTEM TRACKING FROM THE OHIO VALLEY INTO THE EASTERN GREAT LAKES TODAY THROUGH TONIGHT. A GALE WARNING REMAINS IN PLACE FOR THE NEARSHORE WATERS THROUGH THURSDAY EVENING. STORM FORCE WINDS ARE EXPECTED ACROSS THE OPEN WATERS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 6 PM CST THURSDAY FOR LMZ643>646. && UPDATE PUBLIC/MARINE...MBK UPDATE AVIATION...BSH TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR THURSDAY NIGHT THROUGH WEDNESDAY...SPM
Hazardous weather outlook, Feb 24, 9:01 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CST WED FEB 24 2016 WIZ046-047-051-052-056>060-062>072-260315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 901 PM CST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT STRONG NORTHERLY WINDS WILL CONTINUE TONIGHT ACROSS FAR SOUTHEAST AND EAST CENTRAL WISCONSIN. OCCASIONAL GUSTS OF 30 TO 35 MPH ARE EXPECTED. THE STRONGEST WINDS WILL BE ACROSS THE EASTERN PARTS OF THE COUNTIES ADJOINING LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-260315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 901 PM CST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT THROUGH TONIGHT FOR GALE FORCE NORTHERLY WINDS FOR THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE GALE WARNING WILL CONTINUE THROUGH THURSDAY. LOW PRESSURE PASSING THROUGH THE WESTERN GREAT LAKES MAY BRING SMALL CRAFT ADVISORY CONDITIONS ON SUNDAY AND MONDAY. WWW.WEATHER.GOV/MKX MBK
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.